# SDR ASOA202001313005

- Difficulty date: January 3, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 44,566 hours, 26,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522226003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION FOUND CORROSION ON CENTER LAV FLOORBOARD SUPPORT AT FRAME 60-61. MAINTENANCE REPLACED LAV CENTER FLOOR BOARD SUPPORT. (GUSSET)
